Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

41 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G., Moriarty, J.: A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization. 53, 1199-1223 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, G.: On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability. 25, 150-176 (2015).
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2763830
Steg, J.-H.: Symmetric equilibria in stochastic timing games. Center for Mathematical Economics Working Papers, 543. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2757310
Steg, J.-H., Thijssen, J.: Quick or Persistent? Strategic Investment Demanding Versatility. Center for Mathematical Economics Working Papers, 541. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2785971
Steg, J.-H.: Preemptive Investment under Uncertainty. Center for Mathematical Economics Working Papers, 549. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, T., Ferrari, G., Moriarty, J.: A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2698773
Riedel, F., Steg, J.-H.: Subgame-Perfect Equilibria in Stochastic Timing Games. Center for Mathematical Economics Working Papers, 524. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, T., Ferrari, G.: A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications. 124, 4080-4119 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla, M.B., Ferrari, G.: Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem. SIAM Journal on Control and Optimization. 52, 1048-1070 (2014).
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis, T., Federico, S., Ferrari, G.: On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment. Center for Mathematical Economics Working Papers, 509. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari, G., Salminen, P.: Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary. Center for Mathematical Economics Working Papers, 530. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional degenerate singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 531. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
Chiarolla, M.B., Ferrari, G., Riedel, F.: Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources. Siam Journal On Control And Optimization. 51, 3863-3885 (2013).
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari, G.: On an integral equation for the free boundary of stochastic, irreversible investment problems. Working Papers. Institute of Mathematical Economics, 471. Center for Mathematical Economics, Bielefeld (2012).
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
Chiarolla, M.B., Ferrari, G., Riedel, F.: Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources. Working Papers. Institute of Mathematical Economics, 463. Center for Mathematical Economics, Bielefeld (2012).
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900947
Vorbrink, J.: American options with multiple priors in continuous time. Working Papers. Institute of Mathematical Economics, 448. Center for Mathematical Economics, Bielefeld (2011).
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934
Riedel, F.: Optimal Stopping under Ambiguity in Continuous Time. Working Papers. Institute of Mathematical Economics, 429. Universität Bielefeld, Bielefeld (2010).
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541
Chudjakow, T.: On Knightian uncertainty models : optimal behavior in presence of model uncertainty. Bielefeld University, Bielefeld (Germany) (2010).
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943958
Chudjakow, T., Riedel, F.: The Best Choice Problem under Ambiguity. Working Papers. Institute of Mathematical Economics, 413. Universität Bielefeld, Bielefeld (2009).
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
Riedel, F.: Optimal Stopping With Multiple Priors. ECONOMETRICA. 77, 857-908 (2009).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung